# SDR FDEA201705011301

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310
- Aircraft serial: 439
- Aircraft time: 50,142 hours, 16,599 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX548586
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 3,852 hours, 2,109 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

IN CRUISE FL360 GOT GREEN HYD SYSTEM OVERHEAT. ECAM ADVISED TO TURN OFF GREEN ENGINE PUMPS 1 AND 2. ENG HYD 1 PUMP SHUT OFF NORMALLY. ENG HYD 2 GREEN PUMP TURNED OFF MOMENTARILY. ITS CB POPPED AND THE PUMP STARTED OPERATING AGAIN. CORDINATED WITH MOCC TO RESET CB. THE RESULT WAS THE SAME AND WE COULD NOT TURN OFF THE NR 2 ENGINE PUMP OVERHEAT INDICATION CONTINUED UNTIL SHORT FINAL.  REMOVED & REPLACED NR 2 ENG GRN HYD SYS PUMP AS REQUIRED. UNABLE TO BLEED, LEAK AND OPS CK PUMP/SYS DUE TO STILL AWAITING NR 2 GRN SYS HP DELIVERY HYD SYS FILTER, REF WRI 2911/2876. REF AMM 29-11-32.
